# SDR UALA2012093005541

- Difficulty date: September 29, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 40,765 hours, 17,234 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR THRESHOLD AFT INBOARD CORNER CORRODED NEAR FRB68.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE AND FABRICATED & INSTALLED REPAIR ANGLE REF SRM53-41-14 FIG 201.
